# SDR N93A138906232009

- Difficulty date: June 23, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N489QS
- Make and model: Gulstm GIV
- Aircraft serial: 1389
- Aircraft time: 8,584 hours, 4,255 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: 1159AC201131
- Condition: Odor
- Location: Cabin
- Part time: 8,584 hours, 4,255 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE, F/A NOTICED SLIGHT ODOR, SHORT TIME LATER, F/A NOTICED A SLIGHT HAZE IN CABIN.  CREW RETARDED THROTTLES AND BEGAN EMERGENCY DECENT, SMOKE BEGAN TO DISSIPATE AND CLEARED IN APPROX 3 MINUTES.
